# SDR JJBA20240429065

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 44,576 hours, 29,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED THE LH EXTERNAL LIGHT. OPS CHECK SAT.
